RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 1999, Issue 3, Pages 168–183 (Mi mp47)  

This article is cited in 3 scientific papers (total in 5 papers)

Наш семинар: математические сюжеты

О разбиении множеств на части меньшего диаметра: теоремы и контрпримеры

M. L. Gerver


Full text: PDF file (278 kB)
References: PDF file   HTML file

Document Type: Научно-популярный, образовательный материал

Citation: M. L. Gerver, “О разбиении множеств на части меньшего диаметра: теоремы и контрпримеры”, Mat. Pros., Ser. 3, 3, MCCME, Moscow, 1999, 168–183

Citation in format AMSBIB
\Bibitem{Ger99}
\by M.~L.~Gerver
\paper О разбиении множеств на части меньшего диаметра: теоремы и контрпримеры
\serial Mat. Pros., Ser.~3
\yr 1999
\vol 3
\pages 168--183
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp47}


Linking options:
  • http://mi.mathnet.ru/eng/mp47
  • http://mi.mathnet.ru/eng/mp/v3/s3/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Skopenkov, “$n$-mernyi kub, mnogochleny i reshenie problemy Borsuka”, Matem. prosv., ser. 3, 3, MTsNMO, M., 1999, 184–188  mathnet
    2. A. M. Raigorodskii, “Borsuk's problem and the chromatic numbers of some metric spaces”, Russian Math. Surveys, 56:1 (2001), 103–139  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. I. Bogachev, A. M. Raigorodskii, A. B. Skopenkov, N. A. Tolmachev, “Studencheskie olimpiady i mezhkafedralnyi seminar na mekhmate Moskovskogo gosudarstvennogo universiteta”, Matem. prosv., ser. 3, 12, Izd-vo MTsNMO, M., 2008, 205–222  mathnet
    4. P. D. Lebedev, A. V. Ushakov, “Approximating sets on a plane with optimal sets of circles”, Autom. Remote Control, 73:3 (2012), 485–493  mathnet  crossref  isi
    5. P. D. Lebedev, D. S. Bukharov, “Approksimatsiya mnogougolnikov nailuchshimi naborami krugov”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:3 (2013), 72–87  mathnet
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:263
    Full text:143
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019